# SDR ASMF201106003

- Difficulty date: June 7, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N855AM
- Make and model: Boeing 737752
- Aircraft serial: 33792
- Aircraft time: 21,741 hours, 11,609 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Shimmy Dampener
- Part number: 273A36104
- Part serial: 3262
- Condition: Leaking
- Location: Right
- Part time: 22,565 hours, 11,603 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A HYD LEAK WAS DETECTED IN THE RT SHIMMY DAMPER MLG HYD; SO THE RT SHIMMY DAMPER MLG HYD WAS REPLACED IAW MM 32-11-81, TESTED CORRECT.
